MathSciNet Relay Station
MathSciNet bibliographic data
MR2034027 05C80 (05C45)
Greenhill, Catherine; Kim, Jeong Han; Wormald, Nicholas C. Hamiltonian decompositions of random bipartite regular graphs. J. Combin. Theory Ser. B 90 (2004), no. 2, 195–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement